JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 7, Issue 1, Article 8
Sharp Error Bounds for Some Quadrature Formulae and Applications

    Authors: Nenad Ujevic,  
    Keywords: Sharp error bounds, Quadrature formulae, Numerical integration.  
    Date Received: 26/05/04  
    Date Accepted: 10/11/05  
    Subject Codes:

Primary 26D10, Secondary 41A55.

    Editors: Charles E. M. Pearce,  

In the article ''N. Ujevic, A generalization of the pre-Grüss inequality and applications to some quadrature formulae, J. Inequal. Pure Appl. Math., 3(2), Art. 13, 2002'' error bounds for some quadrature formulae are established. Here we prove that all inequalities (error bounds) obtained in this article are sharp. We also establish a new sharp averaged midpoint-trapezoid inequality and give applications in numerical integration.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login